# SDR ASAA2022052538454

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 53,819 hours, 16,039 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Part serial: GJA77440
- Condition: Damaged
- Location: #1 Engine
- Part time: 37,195 hours, 10,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING #1 ENG EGT REF ASA LOG 60458740 AND ASA TSR TSR7122012, FOUND T3A CONNECTOR INSULATOR DAMAGE AND T3 SENSOR PIN DAMAGE. SENSOR KEYWAY FOUND BROKEN. GROUNDED - YES. REPLACED T3 SENSOR REF B737-800 AMM 73-21-07, EEC TEST PASS. REPLACED J9 HARNESS B737-800 AMM 73-321-06-400-802. FADEC SYSTEM TESTS ACCOMPLISHED EXCEPT ACTUATORS TEST. ACTUATORS TEST PASS.
